# SDR QXEA0300615

- Difficulty date: May 19, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 10,749 hours, 15,153 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PSC ON FLIGHT 2101 ABORTED TAKEOFF DUE TO AUTOFEATHER DOES NOT ARM AT TAKEOFF POWER.  PERFORMED AUTOFEATHER SYSTEM AND POWER UPTRIM TEST.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
